Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Coronary artery bypass graft, fever, low TLC. Diet and medicine?

My mother is 60 years old and sufrering from CA GB. She has been operated two surgeries one about 2 yrs back and another about 3 months back for removing 11cm tumour. She is now suffering from fever since 1 day and very low TLC (appx 3500). Her HB is 11 and rest of the counts are also normal. Can you please prescribe any ayurvedic/natural/diet/alloapathic treatment to increase TLC and help fight cancer?
Asked On : Sun, 22 Apr 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist 's  Response
Your mother is suffering from carcinoma of gall bladder and has been operated twice. if she has not been treated with raditherapy to tumor bed followed by adj. chemotherapy the cancer is liable to reccur. Suffering from 1 day fever can be because of infection. for which conventional treatment / symptomatic treatment is needed. Have her blood culture and sensitivety done and treat her with appropriate antibiotics. Else visit your physician to get her investigated for recurrence.
Answered: Sun, 22 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor